Alert archive / Massachusetts / Special Weather Statements in 2012
Special Weather Statement, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this special weather statement at Jan 30, 2012, 7:36 AM EST for Essex County, Massachusetts. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 30, 2012, 7:36 AM EST (12:36 UTC)
- Expired
- Jan 30, 2012, 8:30 AM EST
- In force
- 54 min
- Issued by
- NWS Boston/Norton, MA
County Essex County, MA
The radar
The Boston radar (KBOX), 61 km from the middle of the area, began a volume at 12:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 12:00Z, 0.6 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 898 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
132
WWUS81 KBOX 301236
SPSBOX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
736 AM EST MON JAN 30 2012
MAZ005>007-014>016-019-022-301330-
BARNSTABLE MA-CENTRAL MIDDLESEX COUNTY MA-EASTERN ESSEX MA-EASTERN
NORFOLK MA-EASTERN PLYMOUTH MA-SOUTHEAST MIDDLESEX MA-SUFFOLK
MA-WESTERN ESSEX MA-
736 AM EST MON JAN 30 2012
AT 732 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A LINE
OF SNOW SHOWERS ALONG A LINE EXTENDING FROM HAVERHILL TO BELMONT
MASSACHUSETTS...MOVING EAST AT 30 MPH. EXPECT A BRIEF BURST OF
MODERATE TO HEAVY SNOW ACROSS THIS REGION ALONG WITH POOR
VISIBILITY. ROADS MAY BRIEFLY BECOME SNOW COVERED ESPECIALLY
SECONDARY ROADS...SO MOTORISTS NEED TO EXERCISE CAUTION. THE SNOW
SHOWERS WILL QUICKLY MOVE OFFSHORE BY 830 AM WITH CONDITIONS QUICKLY
IMPROVING THEREAFTER.
* SOME LOCATIONS AFFECTED INCLUDE...READING...GROVELAND...STONEHAM...
NORTH READING...MEDFORD...ALLSTON...CAMBRIDGE...WAKEFIELD...
SOMERVILLE...GEORGETOWN...LYNNFIELD...MIDDLETON...BOXFORD...
MELROSE...MALDEN...CHARLESTOWN...EVERETT...SAUGUS...TOPSFIELD...
CHELSEA...SOUTH BOSTON...EAST BOSTON...PEABODY...DANVERS...
REVERE...LYNN...ROWLEY...WINTHROP...WENHAM...HAMILTON...IPSWICH...
NAHANT...SWAMPSCOTT...SALEM...BEVERLY...HULL...ESSEX...
MANCHESTER...GLOUCESTER AND ROCKPORT.
&&
LAT...LON 4276 7079 4269 7077 4264 7057 4250 7081
4254 7085 4253 7084 4254 7085 4248 7082
4241 7098 4235 7094 4234 7101 4235 7087
4222 7073 4229 7096 4232 7091 4239 7126
4280 7113
$$
NOCERAWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this special weather statement went out at Jan 30, 7:10 AM EST, 26 minutes earlier.
Area forecast discussion, Jan 30, 7:10 AM EST, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
710 AM EST MON JAN 30 2012
.SYNOPSIS...
SCATTERED SNOW SHOWERS WILL CONTINUE THROUGH THE EARLY MORNING
HOURS TODAY. AN APPROACHING WARM FRONT MAY BRING A PERIOD OF LIGHT
SNOW LATE MONDAY NIGHT INTO EARLY TUESDAY FOLLOWED BY MILDER
WEATHER INTO MIDWEEK. A COLD FRONT WILL PUSH ACROSS THE REGION
THURSDAY...THEN A LOW PRESSURE SHOULD PASS WELL SOUTH OF NEW
ENGLAND SOMETIME FRIDAY. THERE IS THE POSSIBILITY OF ANOTHER STORM
SOMETIME DURING THIS UPCOMING WEEKEND...BUT CONFIDENCE REMAINS
LOW.
&&
.NEAR TERM /THROUGH TONIGHT/...
7 AM UPDATE...PRIMARY COLD FRONT HAS ALREADY MOVED OFFSHORE...BUT
WE WILL STILL HAVE TO CONTEND WITH A SECONDARY SURFACE TROUGH.
SURGE OF COLDER AIR IS LEADING TO GUSTY WEST TO NORTHWEST WINDS.
EXPECTING THIS TREND TO CONTINUE FOR MOST OF THE DAY.
MINOR ADJUSTMENTS TO TEMPERATURES AND DEW POINTS TO REFLECT LATEST
OBSERVATIONS. ALSO MADE ADJUSTMENTS BASED ON THE LATEST 11 MICRON
AND 3.9 MICRON SATELLITE IMAGERY.
PREVIOUS DISCUSSION...
STRONG COLD AIR ADVECTION WILL COMMENCE BEHIND THIS FRONT...
THEREFORE EXPECT TEMPERATURES TO GET A LATE START IN THE MORNING
HOURS. SURFACE RIDGING WILL BUILD IN BEHIND THE FRONT ALLOWING FOR
TEMPS TO INCREASE TO THE MID TO LOWER 30S ACROSS THE INTERIOR...
WHILE COASTAL REGIONS WILL SEE TEMPS RISE TO THE LOW 40S. EXPECT
THE CLOUD COVER TO GRADUALLY CLEAR THROUGHOUT THE DAY AS THE GUSTY
WINDS WILL SLOWLY SUBSIDE.
&&
.SHORT TERM /TUESDAY/...
TONIGHT...
ZONAL FLOW ALOFT WILL CONTINUE TO DOMINATE THE REGION WHILE THE
SURFACE RIDGE MOVES OFFSHORE. A SURFACE LOW DEVELOPS ACROSS NEW YORK
STATE AND WILL DRAG A WARM FRONT TOWARDS THE REGION. GOOD ISENTROPIC
LIFT AHEAD OF THE FRONT WILL LEAD TO AN INCREASE IN CLOUDS AS WELL
PRECIP CHANCES. THE BEST AREA OF LIFT AND MOISTURE IS ACROSS THE
NORTHERN ZONES...SO HAVE HIGHER CONFIDENCE THAT NORTH OF THE MASS
PIKE WILL SEE THE BEST CHANCE FOR SNOW SHOWERS AS THERMAL PROFILES
ARE BELOW FREEZING. EXPECT SNOW TO BEGIN AFTER MIDNIGHT AND SPREAD
FROM WEST TO EAST DROPPING AROUND HALF AN INCH TO 1.5 INCHES OF
SNOW. LOW TEMPS WILL DROP TO THE LOW 20S TO UPPER TEENS...WITH THE
LOWEST VALUES ACROSS THE INTERIOR.
TUESDAY...
AS THE WARM FRONT MOVES NORTHWARD EXPECT SNOW TO CONTINUE INTO THE
MORNING HOURS WHICH MAY EFFECT THE MORNING COMMUTE ESP NORTH OF THE
MASS PIKE. WAA WILL STREAM INTO THE REGION BEHIND THE FRONT...WHICH
MAY HELP CHANGE THE THERMAL PROFILE FROM ALL SNOW TO PERHAPS A MIX
OF SLEET/FREEZING RAIN IN THE LATE MORNING HOURS. RIGHT NOW NOT
EXPECTING ANY ICE ACCUMULATIONS BUT STAY TUNED TO UPDATES TO THE
FORECAST AS THIS SYSTEM DEVELOPS. WITH THE WARM FRONT PASSAGE...A
LARGE TEMPERATURE GRADIENT WILL EXIST ACROSS SOUTHERN NEW ENGLAND.
SOUTH OF I-90 TEMPS WILL BE IN THE UPPER 40S NEARING 50S ALONG THE
COAST...WHILE NORTH OF THE MASS PIKE TEMPS WILL BE IN THE UPPER 30S
TO LOWER 40S. WITH TH INCREASE IN MOISTURE EXPECT CLOUDS TO LINGER
THROUGH THE AFTERNOON BEFORE BEGINNING TO CLEAR FROM SOUTH TO NORTH
IN THE AFTERNOON...AS WINDS SWITCH TO THE SOUTH.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
OVERVIEW...
30/00Z MODEL GUIDANCE STARTING TO COME INTO BETTER AGREEMENT WITH
THEIR MID-LEVEL EVOLUTION THIS WEEK. FAVORED A BLEND OF THE 00Z
GFS AND ECMWF AS DO NOT HAVE ENOUGH FAITH IN ANY PARTICULAR MODEL
RUN. THE GFS DEVELOPS QUITE A STORM TOWARD THE END OF THIS
FORECAST PERIOD...BUT THINK IT IS WAY OVERDONE.
DETAILS...
TUESDAY NIGHT...A COLD FRONT WILL MOVE TOWARD THE REGION. BEST
WARM AIR ADVECTION EXPECTED TO COMMENCE DURING THE NIGHT. EXPECT
TEMPERATURES TO FALL SLIGHTLY EARLY...THEN RISE OVERNIGHT AS
ANOTHER ROUND OF SCT RAIN SHOWERS MOVES ACROSS AHEAD OF THE
APPROACHING COLD FRONT. MIGHT SEE A BRIEF PERIOD OF FREEZING RAIN
MAINLY ACROSS THE MONADNOCKS OF S NH WITH THE ONSET OF
PRECIPITATION...BUT TEMPERATURES SHOULD RISE ENOUGH TO FORCE A
CHANGE-OVER TO ALL RAIN. MAY STILL NEED A SHORT DURATION WINTER
WEATHER ADVISORY...BUT WILL CONTINUE TO MONITOR FOR THIS AT THIS
TIME.
WEDNESDAY...A COLD FRONT SHOULD PUSH OFFSHORE DURING THE DAY...
THOUGH MAYBE A BIT SLOWER AS IT BECOMES PARALLEL TO THE UPPER
FLOW. SO HAVE KEPT CHANCE POPS GOING THROUGH MOST OF THE DAY.
NOT A LOT OF MOISTURE WITH THIS FEATURE IN THE BROAD...DRY W-SW
UPPER FLOW...SO ONLY LIGHT RAINFALL EXPECTED. SHOULD SEE IMPROVING
CONDITIONS FROM NW-SE LATE IN THE DAY AND WED NIGHT.
THURSDAY-FRIDAY...GENERAL AGREEMENT FOR A LOW PRESSURE DEVELOPING
ACROSS THE MIDWEST THU/THU NIGHT THEN MOVING OFF THE E COAST
DURING FRIDAY. WITH CONTINUED DEVELOPMENT AND TRACKING ISSUES...
STILL HAVE LOW CONFIDENCE WITH THIS PORTION OF THE FORECAST.
SATURDAY-SUNDAY...WIDE MODEL SOLUTIONS AND VERY LOW CONFIDENCE
CONTINUES FOR THE WEEKEND FORECAST AS WELL. THERE IS A LOW
PROBABILITY OF ANOTHER LOW PRESSURE MOVING OFF THE E COAST AND
POSSIBLY MOVING FAR ENOUGH NORTH TO IMPACT SOUTHERN NEW ENGLAND.
MAINTAINED A MENTION OF A CHANCE OF PRECIPITATION FOR SUNDAY.
&&
.AVIATION /12Z MONDAY THROUGH FRIDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT
MODERATE...30 PERCENT TO 60 PERCENT
HIGH...GREATER THAN 60 PERCENT
TODAY...
HIGH CONFIDENCE. ANY MVFR CIGS WILL INCREASE TO VFR THIS MORNING.
GUSTY WINDS DEVELOPING.
TONIGHT...
MODERATE TO HIGH CONFIDENCE. VFR TO START WITH LOWERING CIGS
THROUGH THE NIGHT. MVFR/IFR POSSIBLY DEVELOPING LATE IN LIGHT
SNOW...ESPECIALLY INTERIOR.
KBOS TERMINAL...
HIGH CONFIDENCE IN TAF. TIMING OF WIND GUST DEVELOPMENT IN TAF MAY
BE A LATE BY AN HOUR OR SO. CANNOT RULE OUT A BRIEF -SHSN...BUT
PROBABILITY IS QUITE LOW.
TUESDAY...MODERATE CONFIDENCE. EXPECT MAINLY VFR CONDITIONS. LOW
PROB OF MVFR CIGS/VSBYS IN SCT SNOW SHOWERS TUE MORNING THROUGH
MIDDAY MAINLY NEAR AND N OF THE MASS PIKE.
OUTLOOK...TUESDAY NIGHT THROUGH FRIDAY...
TUESDAY NIGHT...MODERATE CONFIDENCE. MAY SEE SCT RAIN SHOWERS
LATE TUE NIGHT WITH LOCAL MVFR VSBYS WITH LOW PROB OF FZRA FOR A FEW
HOURS ACROSS HIGHER TERRAIN OF S NH.
WEDNESDAY...MODERATE CONFIDENCE. SCT RAIN SHOWERS POSSIBLE ACROSS
REGION AS COLD FRONT APPROACHES WITH LOCAL MVFR CIGS/VSBYS. PRECIP
SHOULD TAPER OFF WED NIGHT FROM NW-SE.
THURSDAY...LOW TO MODERATE CONFIDENCE. SHOULD SEE MAINLY VFR
CONDITIONS. NW WINDS MAY GUST TO 20 KT AROUND MIDDAY. MAY SEE WIDELY
SCT SNOW SHOWERS/MIXED WITH RAIN ALONG S COAST THU NIGHT WITH LOW
PROB OF LOCAL MVFR CONDITIONS.
FRIDAY...LOW CONFIDENCE MAINLY FOR TIMING. LOW PRES SHOULD PASS
WELL S OF NEW ENGLAND. MAY REDUCE VSBYS TO MVFR IN AREAS...
OTHERWISE SHOULD SEE MAINLY VFR CONDITIONS.
&&
.MARINE...
TODAY...
BASED ON THE LATEST BUOY REPORTS...HAVE DOWNGRADED THE GALE
WARNINGS TO SMALL CRAFT ADVISORIES. EXPECTING GUSTY WINDS TO
CONTINUE THROUGH THE DAY...SLOWLY SUBSIDING LATE.
TONIGHT...
NW WINDS DIMINISHING THEN BECOMING SW LATE WITH GUSTS TO 20-25 KT
POSSIBLE OVER SW WATERS. SCA IS IN EFFECT FOR THE OUTER WATERS.
TUESDAY...
WARM FRONT WILL MOVE OVER THE WATERS ON TUESDAY SWITCHING THE
WINDS TO THE SOUTH. THERE MAY BE SOME GUSTS UP TO 25 KTS FOR A
TIME. SEAS WILL BUILD IN RESPONSE OF THE WARM FRONT...BEGINNING
ACROSS THE SOUTHERN WATERS.
OUTLOOK...TUESDAY NIGHT THROUGH FRIDAY...
PERSISTENT WEST TO SOUTHWEST WINDS TUESDAY NIGHT INTO THURSDAY
MORNING SHOULD LEAD TO ROUGH SEAS ACROSS THE OUTER SOUTHERN COASTAL
WATERS. SHOULD ALSO SEE GUSTS UP TO 30 KT AT TIMES. CURRENTLY
EXPECTING WINDS AND SEAS TO DIMINISH SOME THURSDAY AFTERNOON INTO
THURSDAY NIGHT. THESE RELATIVELY TRANQUIL CONDITIONS SHOULD
PERSIST INTO FRIDAY AS WELL.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 9 PM EST THIS EVENING FOR
ANZ231>234-251.
SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR ANZ230-
235>237.
SMALL CRAFT ADVISORY UNTIL 3 AM EST TUESDAY FOR ANZ250-254.
SMALL CRAFT ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR ANZ255-256.
&&
SYNOPSIS...DUNTEN/BELK
NEAR TERM...BELK/DUNTEN
SHORT TERM...DUNTEN
LONG TERM...BELK
AVIATION...DUNTEN/BELK
MARINE...DUNTEN/BELKHazardous weather outlook, Jan 30, 5:24 AM EST, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 524 AM EST MON JAN 30 2012 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-311030- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 524 AM EST MON JAN 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL OF MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...SOUTHERN NEW HAMPSHIRE AND RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A LOW PROBABILITY FOR A BRIEF PERIOD OF FREEZING RAIN LATE TUESDAY NIGHT INTO WEDNESDAY MORNING ACROSS THE HIGHER TERRAIN OF SOUTHERN NEW HAMPSHIRE. ONLY LIGHT ICE ACCUMULATIONS ARE FORECAST AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ232>235-237-255-256-311030- NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND- BLOCK ISLAND SOUND- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 524 AM EST MON JAN 30 2012 ...GALE WARNING IN EFFECT UNTIL 9 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS SOUTHERN COASTAL WATERS AND ALL RHODE ISLAND COASTAL WATERS EXCEPT NARRAGANSETT BAY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230-231-236-250-251-254-311030- BOSTON HARBOR-CAPE COD BAY-NARRAGANSETT BAY- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 524 AM EST MON JAN 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS EASTERN COASTAL WATERS AND NARRAGANSETT BAY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jan 30, 7:36 AM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
736 AM EST MON JAN 30 2012
MAZ005>007-014>016-019-022-301330-
BARNSTABLE MA-CENTRAL MIDDLESEX COUNTY MA-EASTERN ESSEX MA-EASTERN
NORFOLK MA-EASTERN PLYMOUTH MA-SOUTHEAST MIDDLESEX MA-SUFFOLK
MA-WESTERN ESSEX MA-
736 AM EST MON JAN 30 2012
AT 732 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A LINE
OF SNOW SHOWERS ALONG A LINE EXTENDING FROM HAVERHILL TO BELMONT
MASSACHUSETTS...MOVING EAST AT 30 MPH. EXPECT A BRIEF BURST OF
MODERATE TO HEAVY SNOW ACROSS THIS REGION ALONG WITH POOR
VISIBILITY. ROADS MAY BRIEFLY BECOME SNOW COVERED ESPECIALLY
SECONDARY ROADS...SO MOTORISTS NEED TO EXERCISE CAUTION. THE SNOW
SHOWERS WILL QUICKLY MOVE OFFSHORE BY 830 AM WITH CONDITIONS QUICKLY
IMPROVING THEREAFTER.
* SOME LOCATIONS AFFECTED INCLUDE...READING...GROVELAND...STONEHAM...
NORTH READING...MEDFORD...ALLSTON...CAMBRIDGE...WAKEFIELD...
SOMERVILLE...GEORGETOWN...LYNNFIELD...MIDDLETON...BOXFORD...
MELROSE...MALDEN...CHARLESTOWN...EVERETT...SAUGUS...TOPSFIELD...
CHELSEA...SOUTH BOSTON...EAST BOSTON...PEABODY...DANVERS...
REVERE...LYNN...ROWLEY...WINTHROP...WENHAM...HAMILTON...IPSWICH...
NAHANT...SWAMPSCOTT...SALEM...BEVERLY...HULL...ESSEX...
MANCHESTER...GLOUCESTER AND ROCKPORT.
&&
LAT...LON 4276 7079 4269 7077 4264 7057 4250 7081
4254 7085 4253 7084 4254 7085 4248 7082
4241 7098 4235 7094 4234 7101 4235 7087
4222 7073 4229 7096 4232 7091 4239 7126
4280 7113
NOCERANearby
Special Weather Statements in Massachusetts, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.